# SDR DALA2019062543854

- Difficulty date: June 17, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION INTERNAL STRUCTURE ANGLE AT LEVEL OF FRAME BS 727I AND STR 2 5L AT AFT CARGO COMPARTMENT. REPLACED ANGLE LOC. FRAME BS 727I AND STR 21L TO STR 25L AT AFT CARGO COMPARTMENT ASPER B737-800 SRM 51-10-02 AND DWG 146A1243.
